# SDR ANCF2009123000056

- Difficulty date: December 30, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N968AV
- Make and model: Airbus A330-243
- Aircraft serial: 1009
- Aircraft time: 3,304 hours, 569 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893303
- Condition: Intermittent
- Location: R4 Door
- Part time: 3,304 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN DOOR R4 SHOWS UNLOCKED ON ECAM DEFERRED TO DMI NR 112 AS PER MEL 52-71-01 CAT C PILOT REPORT.  ECAM MESSAGE "PACK 1,2 INOP, CABIN PRESS 1, 2 FAULT. 4R DOOR LIGHT ON RETURN TO JFK.  UNABLE TO CONTINUE THE FLT.  DOOR OVERRIDE PROCEDURE WAS CONFIRMED AS PER MEL 52-71-01.2B OVERRIDE PROCEDURE FOUND WORKING PROPERLY.  THIS ITEM CONTINUE DEFERRED TO DMI NR 112 AS PER MEL 52-71-01.2B.  THE PROXIMITY SENSOR 24 MJ IN MAIN DOOR 4 RT WAS REPLACED IAW AMM 52-71-11-820-050 CHECK ADJUSTMENT OF PROXIMITY SENSOR 24 MJ.  SATISFACTORY P4380556-X2.
